# SDR DALA2025070705010

- Difficulty date: June 30, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 27,539 hours, 10,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1054860) FWD CARGO DOOR CUT OUT, FUSELAGE INTERNAL DOUBLER AND SKIN GOUGED APPROX 18IN ABOVE AFT LOWER CORNER. INSTALLED REPAIR INNER & OUTER DOUBLERS AND SKIN AND INTERNAL DOUBLER FILLERS IAW B737-900 SRM 53-00-01 REPAIR 24.
